ISCATECH   Bedoukian   RussellIPM   Piezoelectric Micro-Sprayer


Home
Animal Taxa
Plant Taxa
Semiochemicals
Floral Compounds
Semiochemical Detail
Semiochemicals & Taxa
Synthesis
Control
Invasive spp.
References

Abstract

Guide

Chemtica
Biochemtech
AlphaScents
U-Chemo
BIOHOME
Print
Email to a Friend
Kindly Donate for The Pherobase

« Previous AbstractRussell-Silver syndrome and hypopituitarism. Patient report and literature review    Next Abstract[Transient erythroblastopenia in young children] »

Anaesthesia


Title:Anaphylactoid reaction complicating neonatal anaesthesia
Author(s):Pollock, E. M. MacLeod, A. D. McNicol, L. R.
Address:
Year:1986 Feb
Journal Title:Anaesthesia
Page Number:178-80
Language:eng
Volume:41
Issue:2
ISSN/ISBN:0003-2409 (Print). 0003-2409 (Linking)
Abstract:A three-week-old girl presented for surgery for congenital pyloric stenosis. The anaesthetic technique included intravenous induction with thiopentone and neuromuscular blockade with atracurium. The administration of these drugs was followed within 2-3 minutes by oedema of the eyelids and epiglottis, reduced peripheral circulation and central cyanosis. There was no previous exposure to either drug and no definite family history of allergy. Analysis of subsequent sequential blood samples indicated that the reaction mechanism was non-immune and was presumed to be due to pharmacological release of histamine.

 
Back to top
 
Citation: El-Sayed AM 2021. The Pherobase: Database of Pheromones and Semiochemicals. <http://www.pherobase.com>.
© 2003-2021 The Pherobase - Extensive Database of Pheromones and Semiochemicals. Ashraf M. El-Sayed.
Page created on 15-01-2021